# SDR AALA971723

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INTERGRANULAR CORROSION ON 1176 CHORD ANGLE RIGHT AFT LAV FLOOR AT CABLE TIE DOWN RB46.  REPAIRED CHORD ANGLE 1176 PER ESO 11697 DATED 8/11/97 AT RBL 46.  (M)
